Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 408, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2011, 1:01 PM CDT for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 1:01 PM CDT (18:01 UTC)
- Expired
- Jun 16, 2011, 2:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:10 PM CDT | TSTM WND DMG | 8 N Bigheart, OK | SHINGLES RIPPED OFF ROOFS. MOTORCYCLES FLIPPED. CHILDRENS SWING SETS TOSSED. |
| Jun 16, 1:25 PM CDT | TSTM WND DMG | 6 Ene Bigheart, OK | SEVERAL TREES BLOWN DOWN IN THE BOWRING AREA. TIME ESTIMATED. |
| Jun 16, 2:00 PM CDT | TSTM WND GST 60 | Copan, OK | ESTIMATED 50 TO 60 MPH WINDS AND TORRENTIAL RAIN. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2811 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS54 KTSA 161801
SVRTSA
OKC105-113-147-161900-
/O.NEW.KTSA.SV.W.0408.110616T1801Z-110616T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 200 PM CDT
* AT 1258 PM CDT...THE CENTER OF A LARGE SEVERE THUNDERSTORM WAS
LOCATED 13 MILES NORTH OF BIGHEART...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PEARSONIA...BIGHEART...HULAH...PAWHUSKA...COPAN...WANN...OKESA...
DEWEY...WYNONA...BARTLESVILLE...BARNSDALL...OCHELATA...DELAWARE...
NOWATA AND WATOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3664 9551 3660 9572 3660 9581 3658 9582
3648 9632 3699 9668 3700 9581
TIME...MOT...LOC 1801Z 323DEG 35KT 3702 9626
$$2 follow-up statements
889
WWUS54 KTSA 161821
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT THU JUN 16 2011
OKC105-113-147-161900-
/O.CON.KTSA.SV.W.0408.000000T0000Z-110616T1900Z/
NOWATA OK-OSAGE OK-WASHINGTON OK-
121 PM CDT THU JUN 16 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WASHINGTON...NORTHEASTERN OSAGE AND SOUTHWESTERN NOWATA COUNTIES...
AT 119 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COPAN TO WAH SHA SHE STATE PARK TO PEARSONIA...MOVING
SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COPAN...
WANN...OSAGE HILLS STATE PARK...DEWEY...OKESA...BARTLESVILLE...
PAWHUSKA...NELAGONEY...PERSHING...WYNONA...TALLANT...DELAWARE...
OCHELATA...BARNSDALL...NOWATA...WOLCO AND WATOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3664 9551 3660 9572 3660 9581 3658 9582
3648 9632 3699 9668 3700 9581
TIME...MOT...LOC 1822Z 323DEG 38KT 3693 9590 3684 9611
3679 9640
$$616
WWUS54 KTSA 161846
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU JUN 16 2011
OKC105-113-147-161900-
/O.CON.KTSA.SV.W.0408.000000T0000Z-110616T1900Z/
NOWATA OK-OSAGE OK-WASHINGTON OK-
146 PM CDT THU JUN 16 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WASHINGTON...NORTHEASTERN OSAGE AND SOUTHWESTERN NOWATA COUNTIES...
AT 143 PM CDT...THE CENTER OF A LARGE SEVERE THUNDERSTORM WAS
LOCATED NEAR DEWEY...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BARTLESVILLE...DEWEY...WANN...OCHELATA...WATOVA...DELAWARE AND
NOWATA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3664 9551 3660 9572 3660 9581 3658 9582
3655 9597 3687 9621 3700 9609 3700 9581
TIME...MOT...LOC 1846Z 297DEG 31KT 3684 9597
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:33 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 16, 12:33 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT THU JUN 16 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MCS ONGOING ACROSS SOUTHEASTERN KANSAS IS EXPECTED TO TRACK
SOUTHEASTWARD AND IMPACT NE OK INTO FAR NW AR SITES THIS AFTERNOON
TO EARLY EVENING. KFSM/KMLC SITES ARE EXPECTED TO REMAIN ON THE
PERIPHERY OF THE CONVECTION. OVERNIGHT MCS ACTIVITY IS CURRENTLY
THOUGHT TO REMAIN NORTH OF TAF SITES WITH VFR CONDITIONS
PREVAILING. BREEZY SOUTH WINDS WILL DEVELOP FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 1142 AM CDT THU JUN 16 2011/
..UPDATE...
DISCUSSION...
CONVECTION CONTINUES TO EVOLVE AS DISCUSSED PREVIOUSLY. UPDATED
FORECAST WILL ADDRESS HIGH TEMPS GIVEN PREVIOUS AND EXPECTED
IMPACTS FROM CONVECTION. MOST NOTABLE COOL DOWN IS ACROSS FAR
NORTHWEST ARKANSAS WHERE CLOUD COVER REMAINS THICK...AND
ADDITIONAL CLOUD COVER AND POSSIBLE CONVECTION REMAINING IN THE AREA
THIS AFTERNOON. HOT AND HUMID CONDITIONS ARE STILL EXPECTED ACROSS
SOUTHEAST OKLAHOMA TO NEAR INTERSTATE 40 WHERE 24HR TEMP CHANGES
REMAIN SMALL.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 77 99 78 / 60 20 10 10
FSM 88 72 99 73 / 20 10 20 10
MLC 94 75 98 76 / 30 10 10 10
BVO 90 73 98 74 / 60 30 10 10
FYV 82 72 93 73 / 50 20 20 10
BYV 82 71 93 72 / 50 20 20 10
MKO 90 73 97 74 / 40 10 20 10
MIO 88 74 95 75 / 30 30 10 10
F10 94 75 98 76 / 40 10 10 10
HHW 95 75 97 75 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...WIND ADVISORY UNTIL 2 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
AVIATION...07Hazardous weather outlook, Jun 16, 12:56 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1256 PM CDT THU JUN 16 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU JUN 16 2011 ...SEVERE WEATHER POTENTIAL INCREASES THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 1 PM. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL SPREAD SOUTHEASTWARD THROUGH NORTHEAST OKLAHOMA THIS AFTERNOON...AND EVENTUALLY TRACK INTO NORTHWEST ARKANSAS LATE THIS AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY RISK...WITH LOCALIZED RISK OF LARGE HAIL. THIS DEVELOPING THUNDERSTORM COMPLEX IS EXPECTED TO MOVE EAST OF THE AREA BY MID EVENING...WITH A DECREASING RISK OF SEVERE WEATHER. LOCALLY HEAVY RAINS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING...WHICH RAISES THE RISK OF LOCALIZED FLASH FLOODING ESPECIALLY FOR AREAS WHICH RECEIVED HEAVY RAINFALL THIS MORNING. STRONG GUSTY WINDS ACROSS FAR NORTHWEST ARKANSAS WILL SUBSIDE THIS AFTERNOON...WITH ANY ADDITIONAL STRONG WINDS BEING THE RESULT OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE IF THE SEVERE WEATHER THREAT BECOMES WIDESPREAD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY SOUTHERLY WINDS WILL DEVELOP FRIDAY INTO SATURDAY WITH TEMPERATURES WARMING WELL ABOVE NORMAL. THIS WILL PRODUCE HIGH HEAT INDEX VALUES AND CAUTION SHOULD BE EXERCISED IF OUTDOOR ACTIVITIES ARE EXPECTED. THE DANGEROUS HEAT WILL CONTINUE INTO NEXT WEEK. THUNDERSTORM CHANCES WILL INCREASE FOR THE FIRST PART OF NEXT WEEK AS THE NEXT FRONTAL BOUNDARY APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 16, 7:11 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU JUN 16 2011
ARZ001-010-OKZ063-161300-
BENTON AR-DELAWARE OK-WASHINGTON AR-
711 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND WESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 709 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF CHEROKEE CITY TO 8 MILES WEST OF
CINCINNATI TO 19 MILES WEST OF ODELL...MOVING EAST AT 35 MPH.
A LARGE PORTION OF THE ADVISORY AREA WILL BE AFFECTED BY THIS
LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3605 9420 3576 9423 3576 9449 3612 9455
3613 9456 3616 9456 3616 9458 3632 9469
3637 9436
TIME...MOT...LOC 1209Z 269DEG 30KT 3633 9476 3606 9462
3573 9473Special weather statement, Jun 16, 7:19 AM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CDT THU JUN 16 2011
OKZ070-071-074-161245-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
719 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL AND NORTHEASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 719 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WARNER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PORUM...WARNER AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3553 9549 3556 9514 3554 9513 3553 9514
3550 9511 3536 9506 3535 9548
TIME...MOT...LOC 1219Z 266DEG 36KT 3544 9537Special weather statement, Jun 16, 11:36 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 AM CDT THU JUN 16 2011
OKZ054-059-161730-
OSAGE OK-PAWNEE OK-
1136 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 1136 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
WYNONA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PAWHUSKA...HOMINY...AVANT...WYNONA...WOLCO...
FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...BURBANK...
OKESA...PEARSONIA...BIGHEART...HULAH...RALSTON...OSAGE HILLS STATE
PARK AND WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3700 9601 3642 9600 3641 9661 3648 9677
3666 9682 3700 9637
TIME...MOT...LOC 1636Z 259DEG 29KT 3656 9647Local storm report, Jun 16, 11:56 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL 5 SW BURBANK 36.64N 96.80W
06/16/2011 E1.00 INCH OSAGE OK PUBLIC
ESTIMATED 60 MPH WINDS AND SMALL TREE LIMBS ALSO
REPORTEDLY DOWNED. TIME ESTIMATED VIA RADAR.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 16, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa | 62 min |
| Jun 16, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 3 more | 63 min |
| Jun 16, 6:05 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Rogers, Sequoyah and 1 more | 55 min |
| Jun 16, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Jun 16, 7:19 AM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Jun 16, 11:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 15 min |
| Jun 16, 11:36 AM CDT | Special Weather Statement | TSA | Osage | 54 min |
| Jun 16, 1:18 PM CDT | Tornado Warning | TSA | Osage, Washington | 27 min |
| Jun 16, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 51 min |
| Jun 16, 2:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Jun 16, 2:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Jun 16, 2:48 PM CDT | Special Weather Statement | TSA | Nowata, Rogers, Tulsa, Washington | 57 min |
| Jun 16, 2:58 PM CDT | Special Weather Statement | TSA | Kay | 32 min |
| Jun 16, 3:04 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 16, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 28 min |
| Jun 16, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 28 min |
| Jun 16, 3:52 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jun 16, 3:54 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Jun 16, 4:06 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 16, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
| Jun 16, 4:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.